Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homogeneous Lie algebras and expanding automorphisms
HTML articles powered by AMS MathViewer

by R. Warren Johnson PDF
Proc. Amer. Math. Soc. 48 (1975), 292-296 Request permission

Abstract:

A condition is given which, if satisfied by the spectrum of an automorphism of a Lie algebra, implies that the Lie algebra is homogeneous. In particular, almost all Lie algebras admitting expanding automorphisms are homogeneous.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B40
  • Retrieve articles in all journals with MSC: 17B40
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 292-296
  • MSC: Primary 17B40
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0374217-4
  • MathSciNet review: 0374217